# SDR DHL9880608C

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, REAR PRESSURE BULKHEAD FWD SIDE AT FS 1766 RT SIDE OF BULKHEAD BETWEEN LONGERON 10 AND 11 HAS 3.5 INCH CRACK.  CUT OUT CRACK AND FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER REPAIR PER SRM 53-2-5.
